# SDR SWAA2022101971676

- Difficulty date: September 14, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,684 hours, 35,435 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 214 AT LT WING 2022-518136 / [01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 214 AT LT WING IAW SRM B737-00 51-10-02 ITEM 9; SRM B737-700 51-40-02 AND DWG# 115A52001;SHEET 30;REV A.SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 214 AT LT WING IAW SRM B737-00 51-10-02 ITEM 9; SRM B737-700 51-40-02 AND DWG# 115A52001;SHEET 30;REV A.SEE INDIVIDUAL SIGN OFF BELOW
